| Model Number |
K172 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438); Low impedance (2285); Device Sensing Problem (2917)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this pacemaker system exhibited noise, oversensing, and low pacing impedances on the right ventricular (rv) lead.The impedance measurements ranged from 250 ohms to 450 ohms on the programmer.The physician suspected the rv lead was fractured.The rv lead was surgically abandoned and replaced.This pacemaker remains in service.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
The returned device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination of the device header and case noted no anomalies.Pin gage testing, designed to verify proper port dimensions, was completed.Each port measured as expected.The device was then exposed to simulated heart load conditions, and the pacing, and sensing functions were tested.Impedance testing was completed and all measurements were within normal limits.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.
Event or Problem Description
It was reported that this pacemaker system exhibited noise, oversensing, and low pacing impedances on the right ventricular (rv) lead.The impedance measurements ranged from 250 ohms to 450 ohms on the programmer.The physician suspected the rv lead was fractured.The rv lead was surgically abandoned and replaced.This pacemaker remains in service.No additional adverse patient effects were reported.Additional information was received which indicated the device was explanted due to therapy upgrade.No additional adverse patient effects were reported.